# SDR ASOA05398

- Difficulty date: May 3, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 12,131 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT CLOSE AND A PASSENGER DOOR LATCH CAUTION MESSAGE WAS RECEIVED.  MAINTENANCE REMOVED SAND AND GRIT FROM ALL THE ROLLING COMPONENTS ON THE PASSENGER DOOR AND CHECKED THE ADJUSTMENT ON THE LINKAGES.  MAINTENANCE ALSO CLEANED ALL THE MOVING PARTS WITH NO DEFECTS NOTED.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
